# SDR SWAA2020040435929

- Difficulty date: April 4, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 50,156 hours, 24,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOWER FUSELAGE; EXTERNAL POWER DOOR CUTOUT LOWER FLANGE CRACKED. / TRIMMED OUT DAMAGED AREA OF EXTERNAL POWER DOOR CUTOUT LOWER FLANGE AND ACCOMPLISHED EGPR SURROUND DOUBLER REPAIR IAW SRM 53-10-15-2R-4 ZONE 2 ALT. 2
